# SDR CA030610008

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,406 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION IT WAS DISCOVERED THE INSULATOR HAD BROKEN FREE AND HAD SLID DOWN THE CENTER ELECTRODE ABOUT .3750.  COULD POSSIBLY HAVE GONE THROUGH THE GAS PATH OF ENGINE HAD IT NOT BEEN DISCOVERED.
